# SDR GRAA9622

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0816901
- Condition: Broken Wire
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THAT THE EMERGENCY FLOOR LIGHT TRACK HAS 1 EACH RED LIGHT INOPERATIVE AT THE AFT OVERWING EXIT.  MAINTENANCE FOUND THAT THE RED LIGHT HAD A BROKEN WIRE ON THE LAMP SOCKET.  MAINTENANCE REMOVED AND REPLACED THE SOCKET.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK ON THE EMERGENCY LIGHT SYSTEM.  THE SYSTEM CHECKED NORMAL.  NO DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
